Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 6

All articles in this issue are freely accessible.

Subspaces of non-commutative spaces
S. Paul Smith.
Trans. Amer. Math. Soc. 354 (2002), 2131-2171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885647
Cotensor products of modules
L. Abrams and C. Weibel.
Trans. Amer. Math. Soc. 354 (2002), 2173-2185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885648
Local subgroups and the stable category
Wayne W. Wheeler.
Trans. Amer. Math. Soc. 354 (2002), 2187-2205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885649
Partial regularity for the stochastic Navier-Stokes equations
Franco Flandoli and Marco Romito.
Trans. Amer. Math. Soc. 354 (2002), 2207-2241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885650
Random points on the boundary of smooth convex bodies
Matthias Reitzner.
Trans. Amer. Math. Soc. 354 (2002), 2243-2278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885651
Generalized space forms
Neil N. Katz and Kei Kondo.
Trans. Amer. Math. Soc. 354 (2002), 2279-2284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885652
A momentum construction for circle-invariant Kähler metrics
Andrew D. Hwang and Michael A. Singer.
Trans. Amer. Math. Soc. 354 (2002), 2285-2325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885653
Isoperimetric regions in cones
Frank Morgan and Manuel Ritoré.
Trans. Amer. Math. Soc. 354 (2002), 2327-2339
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1885654
Orthogonal polynomials and quadratic extremal problems
J. M. McDougall.
Trans. Amer. Math. Soc. 354 (2002), 2341-2357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885655
Three-divisible families of skew lines on a smooth projective quintic
Slawomir Rams.
Trans. Amer. Math. Soc. 354 (2002), 2359-2367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885656
Twisted face-pairing 3-manifolds
J. W. Cannon, W. J. Floyd and W. R. Parry.
Trans. Amer. Math. Soc. 354 (2002), 2369-2397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885657
The one phase free boundary problem for the $p$-Laplacian with non-constant Bernoulli boundary condition
Antoine Henrot and Henrik Shahgholian.
Trans. Amer. Math. Soc. 354 (2002), 2399-2416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885658
Ergodic and Bernoulli properties of analytic maps of complex projective space
Lorelei Koss.
Trans. Amer. Math. Soc. 354 (2002), 2417-2459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885659
Hyponormality of trigonometric Toeplitz operators
In Sung Hwang and Woo Young Lee.
Trans. Amer. Math. Soc. 354 (2002), 2461-2474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1888332
Topological dynamics on moduli spaces II
Joseph P. Previte and Eugene Z. Xia.
Trans. Amer. Math. Soc. 354 (2002), 2475-2494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885660
Algebraic and spectral properties of dual Toeplitz operators
Karel Stroethoff and Dechao Zheng.
Trans. Amer. Math. Soc. 354 (2002), 2495-2520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885661
Regularized orbital integrals for representations of $\mathbf{S} \mathbf{L}(2)$
Jason Levy.
Trans. Amer. Math. Soc. 354 (2002), 2521-2539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885662
Some convolution inequalities and their applications
Daniel M. Oberlin.
Trans. Amer. Math. Soc. 354 (2002), 2541-2556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1885663